5 doctors weighed in:

I was taking levaquin (levofloxacin) for pneamonia and bronchitis symtoms but I got sick from taking it and they gave me zpak will my body be ok going to zpak?

5 doctors weighed in
Dr. Sue Ferranti
Internal Medicine
2 doctors agree

In brief: Probably....

You will likely be fine taking zithromax.
But, if you develop worsening shortness of breath or a new rash, notify your doctor. Hope you feel better soon!

In brief: Probably....

You will likely be fine taking zithromax.
But, if you develop worsening shortness of breath or a new rash, notify your doctor. Hope you feel better soon!
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Dr. Alvin Lin
Internal Medicine - Geriatrics
2 doctors agree

In brief: Maybe

Levaquin (levofloxacin) & zpak are both reasonable antibiotics for pneumonia & bronchitis.
However, your body may not like one or the other or even both. There's only one way to find out! it's alo possible that what you thought was a side effect was actually just a coincidence. Just sayin'! there are some bacteria that might be resistant to one or the other or even both. Only way to be sure is to check sputum cs.

In brief: Maybe

Levaquin (levofloxacin) & zpak are both reasonable antibiotics for pneumonia & bronchitis.
However, your body may not like one or the other or even both. There's only one way to find out! it's alo possible that what you thought was a side effect was actually just a coincidence. Just sayin'! there are some bacteria that might be resistant to one or the other or even both. Only way to be sure is to check sputum cs.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors